Universidade do Minho  

           
 
  Autenticação/Login
 
Contacts
Site Map
   
  print
 


2003 

Articles in scientific journals

  • Costa, José Carlos, Biinfinite words with maximal recurrent unbordered factors, Theoretical Computer Science, 290:2053-2061, 2003.
  • Marques-Smith, M. Paula O. and Sullivan, R.P., Partial orders on transformation semigroups, Monatsh. Math., 140:103-118, 2003.
  • Mendes Araújo, Cláudia, Torregrosa, Juan Ramón and Urbano, Ana M., N-matrix completion problem, Linear Algebra and its Applications, 372:111-125, 2003.
  • Patrício, Pedro, The Moore-Penrose inverse of a factorization, Linear Algebra and its Applications, 370:227-235, 2003. (v. repositorium)


Articles in proceedings of conferences with referee

  • Espírito Santo, José and Pinto, Luís, Permutative conversion in intuitionistic multiary sequent calculus with cuts, Proceedings of 6th International on Typed Lambda Calculi and Applications (TLCA 2003), Lecture Notes in Computer Science, vol. 2701, pp 286-300, Springer, 2003. 

 
  © 2017 Universidade do Minho  - Legal Terms  - updated by CMAT Símbolo de Acessibilidade na Web D.